×

Found 485 Documents (Results 1–100)

100
MathJax

Derivations and identities for Chebyshev polynomials. (English. Ukrainian original) Zbl 07491004

Ukr. Math. J. 73, No. 8, 1175-1188 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1011-1022 (2021).
MSC:  11B83 05A19 33C45
PDF BibTeX XML Cite
Full Text: DOI

Spectral expansions of non-self-adjoint generalized Laguerre semigroups. (English) Zbl 07492804

Memoirs of the American Mathematical Society 1336. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4936-0/pbk; 978-1-4704-6752-4/ebook). v, 182 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Difference equations related to number theory. (English) Zbl 1472.39032

Baigent, Steve (ed.) et al., Progress on difference equations and discrete dynamical systems. ICDEA 25, London, UK, June 24–28, 2019. Proceedings of the 25th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 341, 245-255 (2020).
PDF BibTeX XML Cite
Full Text: DOI

The distribution of the trace in the compact group of type \(\mathbf{G}_2\). (English) Zbl 1443.11158

Aubry, Yves (ed.) et al., Arithmetic geometry: computation and applications. 16th international conference on arithmetic, geometry, cryptography, and coding theory, AGC2T, CIRM, Marseille, France, June 19–23, 2017. Proceedings. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 722, 79-103 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference